# SDR 97ZZZX4899

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- System (JASC): 2910 · Hydraulic System, Main
- Part: Wiring Harness
- Part number: 112194400
- Condition: Failed
- Location: Hyd Pack
- Component: 10545028
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

IN-FLIGHT, HYDRAULIC BLOCK ILLUMINATED; SYSTEM SWITCHED TO NR 2 HYDRAULIC SYSTEM.  RETURNED TO BASE WITHOUT INSTALLED NEW HARNESS.
